# SDR SWIA200412763

- Difficulty date: January 6, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 6,638 hours, 5,111 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 216
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 4,622 hours, 3,536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO SLC AUTOPILOT FAILED FOLLOWED BY YD1, FD1, TERRAIN FAIL STATUS MSGS.  LEFT SIDE WITNESS LIGHT ON FCP DO NOT ILLUMINATE.  REPLACED NR 1 FCC CARD.  AUTOPILOT OPS CHECK GOOD IAW 22-10-00.
